# SDR UALA2011010600098

- Difficulty date: January 5, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 42,322 hours, 17,129 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP401600U
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER’S 02 DOES NOT TEST.  REPLACED FIRST OFFICER'S O2 MASK BOX IAW MM.
